On a Subclass of Multivalent Functions with Bounded Positive Real Part

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In the present paper, by introducing a new subclass of multivalent functions with respect to - symmetric points, we have obtained the integral representations and conditions for starlikeness using differential subordination.


  • Keywords


    Multivalent Functions; - Symmetric Points; Differential Subordination.

  • References


      1. R. M. Ali, A. O. Badghaish and V. Ravichandran, "Multivalent functions with

      respect to - ply points and symmetric conjugate points", Comput. Math. Appl., 60, no.~11, (2010), 2926--2935.

      2. R. Chandrashekar, Rosihan M Ali, S. K. Lee, V. Ravichandran, "Convolutions of meromorphic multivalent functions with respect to -ply points and symmetric conjugate points", Appl. Math. Comput. 218, no. 3, (2011), 723--728.

      3. K. Kuroki and S. Owa, "Notes on new class for certain analytic functions", RIMS Kokyuroku, 1772 (2011) pp. 21–25.

      4. K. R. Karthikeyan, K. Srinivasan and K. Ramachandran, "On A Class Of Multivalent Starlike Functions With A Bounded Positive Real Part", Palestine Journal of Mathematics, Vol. 5(1) (2016) , 59--64.

      5. P. Liczberski and J. Pol ubi'nski, "On -symmetrical functions", Math. Bohem., 120, no.~1, (1995), 13--28.

      6. S. S. Miller and P. T. Mocanu, "Subordinants of differential superordinations", Complex Var. Theory Appl., 48, no. 10 (2003), 815--826.

      7. R. Parvatham, S. Radha, "On -starlike and -close-to-convex functions with respect to symmetric points", Indian J. Pure Appl. Math., 17, no. 9 (1986), 1114--1122.

      8. K. Sakaguchi, "On a certain univalent mapping", J. Math. Soc. Japan, 11 (1959), 72--75.

      9. Z. G. Wang, C. Y. Gao and S. M. Yuan, "On certain subclasses of close-to-convex and quasi-convex functions with respect to -symmetric points", J. Math. Anal. Appl. , 322, no.~ 1, (2006), 97--106.

      10. Z. G. Wang, Y.P. Jiang and H. M. Srivastava, "Some subclasses of multivalent analytic functions involving the Dziok-Srivastava operator", Integral Transforms Spec. Funct., 19, no.~1-2 (2008), 129--146.

      11. N. Xu and D. Yang, "Some criteria for starlikeness and strongly starlikeness", Bull. Korean Math. Soc., 42, no. 3 (2005), 579--590.

      12. S. M. Yuan and Z. M. Liu, "Some properties of -convex and -quasi convex functions with respect to -symmetric points", Appl. Math. Comput., 188, no.~2,(2007), 1142--1150.


 

View

Download

Article ID: 29129
 
DOI: 10.14419/ijams.v7i1.29129




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.